# SDR UALA2008121606904

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 69,786 hours, 11,435 cycles
- Engine: Pwa PW4060
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: D5715P
- Condition: Loose
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

A-T FAILED TO ENGAGE.  A-T MODE NOT DISPLAYED ON ADI.  REPLACED EEC (P/N 791100-4-108, S/N 209), NO HELP.  ALSO TRIED NEW ADC AND SWAPPED PIMUS, NO HELP.  REPLACED AUTO THROTTLE SERVO MOTOR (S253T409-4, S/N 4), NO HELP MR 22324 OFF-4 ON-112.  STILL HAVE NO INFC TMC EEC R PRIM AND SEC ON MCDP GRND TEST 30.  RECHECKED WIRING FROM TMC TO EEC, CKS OK.  TRIED NEW MCP, NO HELP.  REPLACED K1040, NO HELP.  FOUND OUTPUT BUSS FROM RT PIMU TO TMC INOP ON BOTH CHANNELS.  SECURED CONNECTOR D5715P IN BACK OF E2-3 SHELF.  ACP'D CAT III TEST.  ALL TESTS PASSED.  ACFT RETURNED TO CAT III STATUS.
